A nonlinear connection for higher order ordinary differential equations

Ioan Bucataru, Oana Constantinescu, Matias Dahl

Research output: Contribution to journalArticleScientific

Original languageEnglish
Pages (from-to)43-53
JournalREVUE ROUMAINE DE MATHÉMATIQUES PURES ET APPLIQUÉES
Volume57
Issue number1
Publication statusPublished - 2012
MoE publication typeB1 Article in a scientific magazine

Keywords

  • dynamical covariant derivative
  • first order variation
  • Jacobi endomorphism
  • nonlinear connection
  • symmetries

Cite this